MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/014860719001400198

Медицинская библиотека · JPEN. Journal of parenteral and enteral nutrition · 1990

Case report of an allergic reaction to parenteral nutrition in a pediatric patient.

Bullock L, Etchason E, Fitzgerald J F, McGuire W A

Клинический случайСтатьяПеревод в очереди

Аннотация

We report a 34-month-old girl with stage IV neuroblastoma who developed hives when parenteral nutrition (PN) containing amino acids, dextrose, electrolytes, minerals, vitamins, and trace elements was infused. Administration of diphenhydramine resulted in disappearance of the rash. Infusion of the PN solution without intravenous fat emulsion produced a similar rash with itching. The pediatric multiple vitamin (PMV) preparation was removed from the PN formula and the formula was infused without incident. The patient was maintained on PN and an oral vitamin supplement with no further complaints. Inadvertent administration of a PN solution containing PMV resulted in a recurrence of hives. Absence of any adverse reactions when the PMV preparation was removed from the PN solution and an allergic reaction when the multivitamin was added to the PN solution support the possibility that the allergic reaction was related to the infusion of the multiple vitamin preparation.

Для цитирования: Bullock L, Etchason E, Fitzgerald J F, McGuire W A. Case report of an allergic reaction to parenteral nutrition in a pediatric patient.. JPEN. Journal of parenteral and enteral nutrition. 1990. DOI: 10.1177/014860719001400198.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.